# SDR SWAA2023060556090

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 69,822 hours, 41,399 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

ON TAKE OFF FLAPS FAILED TO RETRACT; RIGHT TRAILING EDGE FLAP INDICATES 4 DEGREES; LEFT TRAILING EDGE FLAP INDICATES 6 DEGREES. NO FLAPS OVERSPEED DURING FLIGHT.<[01] FOUND #5 FLAP SKEW SENSOR CONNECTOR BROKEN. REMOVED AND REPLACED #5 FLAP SKEW SENSOR CONNECTOR PER WDM 27-52-11.
